Alert archive / Nevada / Wind Advisories in 2006

Wind Advisory 1, NWS Las Vegas, NV

January 2, 2006Clark County, Nye County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Jan 2, 2006, 3:48 AM PST for Clark County, Nye County, Nevada; Mohave County, Arizona. It took effect at Jan 2, 2006, 10:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2006, 3:48 AM PST (11:48 UTC)
In effect from
Jan 2, 2006, 10:00 AM PST
Expired
Jan 2, 2006, 9:00 PM PST
In force
11 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 107 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 021148
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
348 AM PST MON JAN 2 2006

AZZ001>003-036-CAZ028-029-NVZ021-022-022000-
/O.NEW.KVEF.WI.Y.0001.060102T1800Z-060103T0200Z/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY DESERTS-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...KINGMAN...
GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS...
VALENTINE...WIKIEUP...BARSTOW...DAGGETT...BAKER...FORT IRWIN...
TWENTYNINE PALMS...NEEDLES...LAUGHLIN...BULLHEAD CITY...
HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI
348 AM PST MON JAN 2 2006 /448 AM MST MON JAN 2 2006/

...WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ THIS
MORNING TO 6 PM PST /7 PM MST/ THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM PST /11 AM MST/ THIS
MORNING TO 6 PM PST /7 PM MST/ THIS AFTERNOON. 

A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTH WINDS OF 25 TO 35
MPH WITH GUSTS OF 40 TO 50 MPH THIS AFTERNOON. THE WINDS WILL
BECOME SOUTHWESTERLY AND SUBSIDE THIS EVENING AS THE STORM PASSES
BY. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING
CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS
WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL
SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR
OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE
LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN
PROTECTED COVES AND INLETS.

$$
3 follow-up statements
000 
WWUS75 KVEF 021933
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1133 AM PST MON JAN 2 2006

AZZ001>003-036-CAZ028-029-NVZ021-022-030200-
/O.CON.KVEF.WI.Y.0001.000000T0000Z-060103T0200Z/
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY DESERTS-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...LAKE HAVASU...TOPOCK...KINGMAN...
GOLDEN VALLEY...HUALAPAI RESERVATION...DOLAN SPRINGS...
VALENTINE...WIKIEUP...BARSTOW...DAGGETT...BAKER...FORT IRWIN...
TWENTYNINE PALMS...NEEDLES...LAUGHLIN...BULLHEAD CITY...
HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI
1133 AM PST MON JAN 2 2006 /1233 PM MST MON JAN 2 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS
AFTERNOON. 

WIND GUSTS OVER 50 MPH WERE REPORTED BY 11 AM THIS MORNING ACROSS
THE SAN BERNARDINO COUNTY DESERTS NEAR TWENTYNINE PALMS. STRONG
WINDS WILL DEVELOP ACROSS PARTS OF SOUTHEAST CALIFORNIA...FAR
SOUTHERN NEVADA AND NORTHWEST ARIZONA AS A STRONG PACIFIC STORM
MOVES ACROSS THE REGION. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OF
40 TO 50 MPH WILL OCCUR THIS AFTERNOON ACROSS THE ADVISORY AREA.
THE WINDS WILL BECOME SOUTHWESTERLY AND SUBSIDE THIS EVENING AS
THE STORM PASSES BY.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING
CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS
WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...
OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS
UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...
AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED
COVES AND INLETS.

$$

JGA
000 
WWUS75 KVEF 022335
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
335 PM PST MON JAN 2 2006

AZZ002-CAZ029-030045-
/O.CAN.KVEF.WI.Y.0001.000000T0000Z-060103T0200Z/
LAKE HAVASU AND FORT MOHAVE-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES
335 PM PST MON JAN 2 2006 /435 PM MST MON JAN 2 2006/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE LAKE HAVASU AND FORT MOHAVE AREA.

SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY
LEVELS THIS EVENING WITH SPEEDS OF 15 TO 25 MPH FROM NEEDLES TO
LAKE HAVASU.

$$

NVZ016-017-020-030500-
/O.EXB.KVEF.WI.Y.0001.000000T0000Z-060103T0500Z/
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-
INCLUDING THE CITIES OF...MESQUITE...OVERTON...MOAPA...PAHRUMP...
INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...
NORTH LAS VEGAS...HENDERSON...BOULDER CITY
335 PM PST MON JAN 2 2006

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

SOUTH WINDS GUSTING OVER 40 MPH WERE COMMON ACROSS MUCH OF
SOUTHERN NEVADA THIS AFTERNOON AND GUSTS BETWEEN 40 AND 50 MPH ARE
ARE EXPECTED IN THE LAS VEGAS VALLEY AND SOUTHERN NYE COUNTY
THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

AZZ001-003-036-CAZ028-NVZ021-022-030500-
/O.EXT.KVEF.WI.Y.0001.000000T0000Z-060103T0500Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY DESERTS-
SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP...
BARSTOW...DAGGETT...BAKER...FORT IRWIN...TWENTYNINE PALMS...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM...PRIMM...JEAN...
SEARCHLIGHT...CAL-NEV-ARI
335 PM PST MON JAN 2 2006 /435 PM MST MON JAN 2 2006/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST /10 PM MST/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST /10 PM MST/
THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING ACROSS THE ADVISORY AREA. THE WINDS
WILL BECOME SOUTHWESTERLY AND SUBSIDE THIS EVENING AS THE STORM
PASSES BY.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING
CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS
WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...
OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS
UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...
AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED
COVES AND INLETS.

$$
000 
WWUS75 KVEF 030507
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
907 PM PST MON JAN 2 2006

AZZ001-003-036-CAZ028-NVZ016-017-020>022-030615-
/O.EXP.KVEF.WI.Y.0001.000000T0000Z-060103T0500Z/
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY DESERTS-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING THE CITIES OF...COLORADO CITY...
PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...
WESTERN GRAND CANYON...KINGMAN...GOLDEN VALLEY...
HUALAPAI RESERVATION...DOLAN SPRINGS...VALENTINE...WIKIEUP...
BARSTOW...DAGGETT...BAKER...FORT IRWIN...TWENTYNINE PALMS...
MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS...
DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...LAUGHLIN...BULLHEAD CITY...
HOOVER DAM...PRIMM...JEAN...SEARCHLIGHT...CAL-NEV-ARI
907 PM PST MON JAN 2 2006 /1007 PM MST MON JAN 2 2006/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA OVER MOST OF THE AREA
AS OF 9 PM. THERE COULD STILL BE A FEW ISOLATED GUSTS AROUND 40
MPH IN NORTHERN MOHAVE COUNTY UNTIL MIDNIGHT BUT OVERALL THE WINDS
WILL CONTINUE TO DECREASE OVERNIGHT. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jan 1, 9:00 PM PST, 6 hours 48 minutes earlier.

Area forecast discussion, Jan 1, 9:00 PM PST, 6 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 PM PST SUN JAN 1 2006

.SYNOPSIS...A MOIST PACIFIC STORM SYSTEM WILL SPREAD MOISTURE ACROSS
THE REGION TONIGHT AND MONDAY. SNOW...HEAVY AT TIMES...WILL FALL
OVER THE SOUTHERN SIERRA OVERNIGHT AND THROUGH MONDAY. RAIN AND SNOW
WILL SPREAD ACROSS SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA TONIGHT
FOLLOWED BY A SHORT BREAK BEFORE MORE INTENSE RAIN AND SNOW SWEEP
ACROSS THE REGION MONDAY AFTERNOON AND EVENING. GUSTY SOUTH WINDS
WILL ALSO DEVELOP ON MONDAY. DRY CONDITIONS ARE EXPECTED TUESDAY
THROUGH THE END OF THE WEEK AS HIGH PRESSURE BUILDS OVER THE REGION.
&&

.UPDATE...SATELLITE/RADAR SHOWING DECREASING ACTIVITY OVER THE
SOUTHWEST PORTION OF THE CWA FROM SAN BERNARDINO TO KLAS AS WEAK
OVERRUNNING/WARM AIR ADVECTION SHIFTING TO THE NORTH...BUT PER
SATELLITE AND MODEL TRENDS DECREASE WILL BE SHORT LIVED. SOUTHERN
END OF MAIN MOISTURE PLUME HAS DROPPED TO JUST NORTH OF THE SOUTHERN
SIERRA WITH A SLOW PROGRESSION SOUTH EXPECTED OVERNIGHT AS VORT MAX
ANALYZED/DEPICTED ON SAT PIC PUSHING TOWARDS 130W BEGINS TO TURN
FLOW SLIGHTLY MORE NORTH/SOUTH AND DEEPENS TROUGH AS IT PUSHES INTO
SOUTHERN CA EARLY MONDAY. SYSTEM TO SHIFT EAST DURING THE DAY MONDAY
WITH GOOD MOISTURE/DYNAMICS BEFORE EXITING THE AREA BY EARLY
TUESDAY. CURRENT WARNINGS/ADVISORIES ON TRACK ATTM AND WITH OVERALL
FORECAST ALSO ON TRACK...THUS NO UPDATES PLANNED.
&&

.PREV DISCUSSION...315 PM PST SHORT TERM...THE EXTENSIVE MOISTURE
PLUME OVER CENTRAL CALIFORNIA AND NEVADA HAS A SOUTHERN BRANCH WHICH
WILL MOVE ACROSS THE SOUTHERN HALF OF THE REGION TONIGHT. THE
12Z/18Z GFS INDICATES THIS COULD BRING SOME AREAS OF LIGHT
PRECIPITATION TO MUCH OF THE MOJAVE DESERT REGION OVER NIGHT
FOLLOWED BY SOME BRIEF DRYING BEHIND IT. THIS MAY PRODUCE SOME 3-6
INCHES IN THE SOUTHERN NEVADA MOUNTAINS OVERNIGHT...SO WILL UPGRADE
THE WATCH TO A WARNING STARTING AROUND 1 AM. HOWEVER...THE MAIN
PRECIPITATION EVENT FOR THE SOUTHERN HALF OF THE REGION WILL OCCUR
MONDAY AFTERNOON AND EVENING. THE BRUNT OF THE MOISTURE REMAINS
FOCUSED ON THE SOUTHERN SIERRA OVERNIGHT AND MONDAY MORNING THEN
SHIFTS SOUTHEAST OVER THE REST OF THE REGION MONDAY AFTERNOON AND
EVENING. PRECIP AMOUNTS LOOK IMPRESSIVE OVER THE SIERRA. IN
ADDITION...THE 12Z/18Z ETA FORECAST SOUNDING FOR BISHOP SHOW A
TEMPERATURE PROFILE FAVORABLE FOR SNOW AFTER 06Z TONIGHT...AND
CONTINUING THROUGH THE DAY MONDAY. TEMPS HAVE NOT MADE IT OUT OF THE
30S AT BISHOP TODAY AND SIGNIFICANT ACCUMULATION ON THE VALLEY FLOOR
IS A GOOD POSSIBILITY TONIGHT THROUGH MONDAY. WILL ISSUE A SNOW
ADVISORY FOR THE OWENS VALLEY IN CONJUNCTION WITH THE WINTER STORM
WARNING. BOTH THE NAM AND GFS AGREE THAT THE PERIOD BETWEEN 21Z
MONDAY AND 08Z TUESDAY WILL BE THE BEST TIME FOR SIGNIFICANT RAIN
AND SNOW OVER THE SOUTHERN HALF OF THE REGION AND LINCOLN COUNTY.
ALSO...A CHANCE OF THUNDERSTORMS LOOKS GOOD OVER LINCOLN AND
NORTHEAST CLARK MONDAY EVENING AS THE SHORTWAVE AND ASSOCIATED FRONT
MOVE THROUGH. INCREASING SOUTHERLY WINDS ACROSS THE REGION TOMORROW
MAY MEET ADVISORY LEVELS IN SOME AREAS. WILL HAVE SOME TIME TO WATCH
HOW THINGS DEVELOP. &&

.LONG TERM...TRANQUIL CONDITIONS EXPECTED IN THE EXTENDED. RIDGE
WILL BE ANCHORED OVER THE SOUTHWEST PART OF THE CONUS. TEMPERATURES
WILL BE ABOVE AVERAGE THROUGH THE WEDNESDAY TO SUNDAY TIME FRAME.
SOME GUIDANCE IS A BIT TOO HIGH ON TEMPERATURES IN VALLEY AREAS DUE
TO COLD AIR UNDER INVERSIONS. MODELS ARE SHOWING A TROUGH FLATTENING
THE RIDGE SATURDAY AND SUNDAY. THE PACIFIC NORTHWEST AND AND FAR
NORTHERN NEVADA WILL SEE THE EFFECTS OF THIS WHILE MY FORECAST AREA
WILL SEE PRACTICALLY NONE. MADE ONLY MINOR TEMPERATURE TWEAKS TO
PREVIOUS FORECAST AND OTHER VERY MINOR CHANGES ELSEWHERE. &&

.AVIATION...RAIN / CEILINGS AND WIND WILL BE THE PRIMARY AVIATION
CONCERNS FOR MONDAY. KLAS COULD SEE SOME MEASURABLE PRECIPITATION
THIS EVENING BUT THE HEAVIER RAIN WILL BEGIN EARLY MONDAY AFTERNOON
AND LAST THROUGH EARLY TUESDAY MORNING. CEILINGS ARE LOOKING TO BE
DOWN AROUND 2000 FEET AGL N THE LATE AFTERNOON ONWARDS. MONDAY NIGHT
COULD SEE THEM DROP FURTHER AND THE SURFACE WINDS COULD BE GUSTING
UP TO 25 KNOTS FROM THE SOUTH AS WELL THEN.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...WINTER WARNING IN EFFECT FROM 1 AM UNTIL 10 PM MONDAY
      FOR ZONES 18 AND 19.
.AZ...NONE.
.CA...WINTER STORM WARNING THROUGH MONDAY EVENING FOR ZONE 26 ABOVE
      6000 FEET. SNOW ADVISORY IN EFFECT FROM 10 PM TONIGHT THROUGH
      4 PM MONDAY FOR THE OWENS VALLEY.
&&

JENSEN/ADAIR/JACQUES

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jan 1, 4:50 AM PST, 22 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
450 AM PST SUN JAN 1 2006

CAZ026-021300-
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
450 AM PST SUN JAN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT
ANOTHER WINTER STORM WILL IMPACT THE EAST SLOPES OF THE SOUTHERN
SIERRA NEVADA RANGE BEGINNING THIS EVENING. A WINTER STORM WARNING
IS IN EFFECT FROM 7 PM TONIGHT THROUGH 10 PM MONDAY FOR SNOWFALL
AMOUNTS OF 18 TO 28 INCHES ABOVE 7000 FEET...AS WELL AS WIND GUSTS
IN EXCESS OF 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WINTER STORM CONDITIONS WILL CONTINUE THROUGH MONDAY. FOR TUESDAY
THROUGH SATURDAY...THERE IS LITTLE CHANCE OF WIDESPREAD HAZARDOUS
WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN
ACCORDANCE WITH STANDARD PROCEDURES.

NVZ018-019-021300-
SHEEP RANGE-SPRING MOUNTAINS-
450 AM PST SUN JAN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
NEVADA.

.DAY ONE...TODAY AND TONIGHT
INCREASING CLOUDS TODAY WILL LEAD TO DETERIORATING CONDITIONS
TONIGHT AS A WINTER STORM MOVES IN FROM THE PACIFIC. A WINTER
STORM WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING
FOR THE POSSIBILITY OF 10 TO 18 INCHES OF SNOWFALL ABOVE 7500
FEET...ALONG WITH WIND GUSTS TO NEAR 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WINTER STORM CONDITIONS WILL REMAIN POSSIBLE THROUGH MONDAY. FOR
TUESDAY THROUGH SATURDAY...THERE IS LITTLE CHANCE OF WIDESPREAD
HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN
ACCORDANCE WITH STANDARD PROCEDURES.

AZZ001>003-036-CAZ027>029-NVZ014>017-020>022-021300-
NORTHWEST PLATEAU-LAKE HAVASU AND FORT MOHAVE-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
SAN BERNARDINO COUNTY DESERTS-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
450 AM PST SUN JAN 1 2006 /550 AM MST SUN JAN 1 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA...SOUTHWEST CALIFORNIA...SOUTH
CENTRAL NEVADA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT
AS A WINTER STORM MOVES IN FROM THE PACIFIC...CHANCES FOR RAIN AND
HIGHER ELEVATION SNOW WILL INCREASE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
EXPECT WIDESPREAD RAIN AND HIGHER ELEVATION SNOW...AS WELL AS
STRONG GUSTY WINDS...ON MONDAY AS THE WINTER STORM MOVES THROUGH.
FOR TUESDAY THROUGH SATURDAY...THERE IS LITTLE CHANCE OF
WIDESPREAD HAZARDOUS WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN
ACCORDANCE WITH STANDARD PROCEDURES.

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 4:14 AM PSTSnow AdvisoryVEFMohave16 hr

Nearby

Wind Advisories in Nevada, 2006Wind Advisories in Arizona, 2006Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.